Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 146, NWS Cleveland, OH

November 15, 2011Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Nov 15, 2011, 3:49 PM EST for Trumbull County, Ohio. It took effect at Nov 15, 2011, 4:53 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2011, 3:49 PM EST (20:49 UTC)
In effect from
Nov 15, 2011, 4:53 PM EST
Expired
Nov 16, 2011, 8:21 AM EST
In force
15 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 10.43 ft at Nov 15, 2011, 11:00 PM EST.

actionminormoderate51011/1511/1611/17
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WGUS41 KCLE 152049
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EST TUE NOV 15 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-160449-
/O.NEW.KCLE.FL.W.0146.111115T2153Z-111116T1831Z/
/PHAO1.1.ER.111115T2153Z.111116T0400Z.111116T1231Z.UU/
349 PM EST TUE NOV 15 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAGLE CREEK AT PHALANX STATION
* FROM THIS AFTERNOON UNTIL WEDNESDAY AFTERNOON
* AT  3:00 PM TUESDAY THE STAGE WAS...9.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 10.8 FEET BY TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 

$$
3 follow-up statements
304 
WGUS81 KCLE 160207
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
907 PM EST TUE NOV 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-161006-
/O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0336Z/
/LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2136Z.NO/
907 PM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  9:00 PM TUESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING 
  ROADS AND AGRICULTURAL LANDS FLOODED. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC155-161006-
/O.CON.KCLE.FL.W.0146.000000T0000Z-111116T1831Z/
/PHAO1.1.ER.111115T2122Z.111116T0400Z.111116T1231Z.UU/
907 PM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  9:00 PM TUESDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 
* AT 9.0 FEET...BANKFULL STAGE.  FLOODING THREATENS BARCLEY MESSERLY 
  ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. 


$$
496 
WGUS81 KCLE 160956
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
456 AM EST WED NOV 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-161756-
/O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0208Z/
/LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2008Z.NO/
456 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-161756-
/O.EXT.KCLE.FL.W.0147.111116T1158Z-000000T0000Z/
/PRGO1.1.ER.111116T1158Z.111117T1800Z.000000T0000Z.NO/
456 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE SCIOTO WILL RISE ABOVE FLOOD STAGE NEAR PROSPECT 
  THIS MORNING AND CONTINUE TO RISE TO NEAR 9.8 FEET THURSDAY AFTERNOON.
* AT 10.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. FLOODING
  OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. 
* AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF 
  PROSPECT.

$$

OHC155-161756-
/O.EXT.KCLE.FL.W.0146.000000T0000Z-111116T1823Z/
/PHAO1.1.ER.111115T2122Z.111116T0415Z.111116T1223Z.UU/
456 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION IN TRUMBULL COUNTY.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND WILL DROP BELOW FLOOD 
  STAGE THIS MORNING.
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
160 
WGUS81 KCLE 161321
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
821 AM EST WED NOV 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC155-161351-
/O.CAN.KCLE.FL.W.0146.000000T0000Z-111116T1823Z/
/PHAO1.1.ER.111115T2122Z.111116T0415Z.111116T1152Z.UU/
821 AM EST WED NOV 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT  6:52 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.1 FEET BY THURSDAY 
  MORNING.
* AT 9.0 FEET...BANKFULL STAGE.  FLOODING THREATENS BARCLEY MESSERLY 
  ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 15, 3:35 PM EST, 14 minutes earlier.

Area forecast discussion, Nov 15, 3:35 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EST TUE NOV 15 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT...THEN A RIDGE
OF HIGH PRESSURE WILL BUILD INTO THE AREA WEDNESDAY. HIGH PRESSURE
WILL GIVE WAY TO A TROUGH OF LOW PRESSURE THAT WILL SWING ACROSS
THE AREA ON THURSDAY. HIGH PRESSURE WILL BUILD BACK IN ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SHOWERS MAINLY CONFINED SOUTH OF THE FORECAST AREA THIS EVENING
BASED ON RADAR...AND SATELLITE SHOWING SOME CLEARING ACROSS NW OH
AND ALONG THE LAKESHORE OVER NORTHERN OHIO. THERE MAY BE SOME
BREAKS OF CLOUDS FURTHER SOUTH IN THE AREA THIS EVENING AND EARLY
TONIGHT...BUT EXPECTING THIS TO BE SHORT LIVED.

A WEAK COLD FRONT IS EXPECTED TO CROSS THE AREA LATE TONIGHT AND
EARLY WED. THIS FRONT MAY ALLOW FOR CLOUDS TO FILL BACK IN ACROSS
THE NORTH LATER TONIGHT. LEANED A BIT DRIER FOR THE AREA TONIGHT
COMPARED TO GUIDANCE POPS. THINKING THAT THE BULK OF THE RAIN WILL
REMAIN JUST BARELY SOUTH OF THE FORECAST AREA. THERE MAY BE SOME
SPRINKLES ACROSS THE FAR SOUTH SUCH AS KNOX...MORROW AND HOLMES
COUNTIES...BUT WILL LET THE EVENING SHIFT ACCESS RADAR TRENDS.

LEANED MORE TOWARD MAV GUIDANCE FOR TEMPS TONIGHT. THEY HAVE
PERFORMED WELL RECENTLY AND WAS LOOKING FOR A SOMEWHAT WARMER
NIGHT TONIGHT AHEAD OF THE FRONT...ALONG WITH CLOUDS ACROSS MUCH
OF THE AREA.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
ONCE THE COLD FRONT MOVES THROUGH WED MORNING HIGH PRESSURE WILL
BEGIN RIDGING INTO THE AREA ALLOWING FOR SOME DRYING. THINKING
THERE WILL BE SOME LINGERING CLOUDS ACROSS THE SOUTHEAST SIMILAR
TO TODAY...WITH CLEARING ACROSS NW OH. NOT MUCH OF AN AIRMASS
CHANGE WITH THIS FRONT SO TEMPS SIMILAR OR ONLY SLIGHTLY COOLER
THAN TUE.

THE SIGNIFICANT WEATHER EVENT IN THE FCST PERIOD WILL BE AN UPPER
TROUGH THAT SWINGS ACROSS THE AREA THU. H850 TEMPS AND 500MB
THICKNESS DROPPING SIGNIFICANTLY ACROSS THE AREA THU WILL LIKELY
CAUSE SOME DEVELOPING LAKE EFFECT SNOW BEGINNING SOMETIME THURSDAY
MORNING. LOOKS LIKE NE OH/NW PA WILL BE MOST IMPACTED AND REFLECT
THIS IN GRIDS WITH A SHARP CUTOFF TO POPS. WHILE STILL A FEW DAYS
OUT THERE IS THE POSSIBILITY OF SOME ACCUMULATING LAKE EFFECT SNOW
BETWEEN THURSDAY MORNING AND FRIDAY MORNING. LEANED COOLER BY
SEVERAL DEGREES ON HIGHS THU COMPARED TO MET AND MAV GUIDANCE.

THIS TROUGH WILL BE MOVING RATHER QUICKLY ACROSS THE SOUTHERN
GREAT LAKES SO EXPECTING WARM AIR ADVECTION TO BEGIN DEVELOPING
THURSDAY NIGHT ACROSS THE SOUTHWEST WITH CLEARING SKIES. ANY LAKE
EFFECT SHOULD BE COMING TO AN END BY MIDDAY FRIDAY AS HIGH
PRESSURE BUILDS OVER THE AREA. A QUICK SHIFT TO A SOUTH FLOW WILL
ALSO CAUSE TEMPS TO REBOUND RATHER QUICKLY ON FRIDAY.

CONDITIONS REMAIN QUIET FRIDAY NIGHT WITH SOUTH FLOW OVER THE AREA
AND RELATIVELY MILDER OVERNIGHT TEMPS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE QUESTION IS HOW QUICKLY WILL THE FRONT GET IN SATURDAY AND THEN
THE THREAT OF SHOWERS ASSOCIATED WITH IT. WENT WITH THE SLOWER SPEED
AND HELD OFF THE CHANCE UNTIL SATURDAY NIGHT. KEPT THE CHANCE GOING
THROUGH SUNDAY AND IN FACT THROUGH MONDAY NIGHT AS THERE IS SOME
QUESTION TO WHETHER ANOTHER LOW DEVELOPS EARLY IN THE WEEK.
TEMPERATURES WILL BE MAINLY BELOW NORMAL. TEMPERATURE FORECAST WAS
TOUGH WITH THE MODEL DIFFERENCES.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A SOUTHWEST FLOW TODAY AND THEN A COLD FRONT WILL MOVE THROUGH
TONIGHT. THE CLOUD FORECAST IS TOUGH FOR TODAY WITH PLENTY OF LOW
CLOUDS MOVING AROUND...CEILINGS WILL VARY BETWEEN SCT TO BKN MVFR
CEILINGS TODAY AND THEN BECOME MORE WIDESPREAD TONIGHT. SOME
QUESTION WHETHER IFR CEILINGS WILL DEVELOP NEAR AND BEHIND THE
COLD FRONT. CLOUDS WILL CLEAR OUT QUICKLY ON WEDNESDAY AS DRIER
AIR AND SOME SURFACE RIDGING BUILDS IN.

.OUTLOOK...NON VFR DEVELOPING THURSDAY IN THE SNOWBELT.

&&

.MARINE...
WINDS WILL BE ON THE INCREASE TOMORROW FROM THE WEST NORTHWEST AND
THIS WILL CAUSE WAVES TO BUILD TO SMALL CRAFT CRITERIA BY AFTERNOON.
UNFORTUNATELY...IT LOOKS LIKE GRADIENT AND WIND FLOW WILL REMAIN
STRONG THROUGH FRIDAY FROM THE WEST. FLOW SHIFTS TO THE SOUTHWEST BY
FRIDAY AFTERNOON AND THIS SHOULD TAKE THE STRONGER WAVES OFFSHORE
AWAY FROM THE NEARSHORE WATERS. FLOW FINALLY DIMINISHES BY FRIDAY
NIGHT CONTINUING INTO SUNDAY MORNING. FLOW DOES INCREASE A TAD BIT
SUNDAY AFTERNOON FROM THE SOUTHWEST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...LOMBARDY
Hazardous weather outlook, Nov 15, 4:11 AM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EST TUE NOV 15 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
411 AM EST TUE NOV 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-160915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
411 AM EST TUE NOV 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 7:10 PM ESTSevere Thunderstorm WarningCLEMahoning, Trumbull35 min
Nov 14, 7:22 PM ESTAreal Flood AdvisoryCLEMahoning, Trumbull3 hr
Nov 14, 7:57 PM ESTAreal Flood AdvisoryCLEHolmes, Stark, Wayne4 hr
Nov 14, 9:17 PM ESTRiver Flood WarningCLEMarion43 hr
Nov 14, 10:57 PM ESTRiver Flood WarningCLELake9 hr
Nov 15, 7:19 AM ESTRiver Flood WarningCLEHancock8 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.